MAUDE Adverse Event Report: BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL HEX DRIVER

BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL HEX DRIVER
Model Number 135-451
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Driver has stripped.

Brand Name
BIOHORIZONS INC.
Common Device Name
DENTAL HEX DRIVER
Manufacturer (Section D)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key19268857
Report Number1060818-2024-05247
Device Sequence Number6949315
Product Code NDP
UDI-Device Identifier00847236006938
UDI-Public00847236006938
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number135-451
Device Catalogue Number135-451
Device Lot NumberC5913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown